# SDR COMA0360562

- Difficulty date: December 17, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N446CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7546
- Aircraft time: 5,658 hours, 5,239 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Part serial: 02261H6166
- Condition: Cracked
- Location: Cockpit
- Part time: 1,901 hours, 1,632 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5333 PILOTS WINDSHIELD SHATTERED DURING FLIGHT.  REPLACED WINDSHIELD.
